Getting Pregnant <
Trying to conceive
06/01/2014 at 13:42
I havent posted here in a while here is my concern, I came off microgynon July 13 after being on for 7yrs I had my withdrawal bleed and nothing since Nada just like tiniest random spotting, we have been trying to conceive since august, I even brought fertility monitor and it showed high fertility but never peak, went docs got blood test and everything is working, I am only 23 and don't smoke or drink, my docs said my weight is a bit low, but nothing to concern.
I just need to see if anyone can help, I suffer from uti so can't try as much as we like but I don't want to wait a year to have a period, but then doc said I can get pregnant anytime but nothing yet!
Anyadvice ladies thanks x
06/01/2014 at 14:04
Hi MotherPig, I came off the pill called cerrazzette in Feb 2013 ( this was a mini pill as I couldn't take microgynon after having a dvt). We started ttc a few months ago and got our positive last week. May sound strange but get the app called Pink Pad - it tells you when you are most fertile. Also, raise your legs after 'trying' for about 10-15 mins may help (sure you may look a bit silly but every little helps. Age isn't really on my side so I was all for trying anything!
Good luck -it will happen -stay positive!
18/01/2014 at 04:45
Just thought I would put my experience across. I came off Microgynon 18 months ago and been ttc since then :/ It has taken a while for my cycles to get back to normal (became regular about 3 months ago), I also had severe acne breakouts after coming off the pill. Luckily this has calmed down and almost completely gone now which I think is due to my hormones getting back to normal. I have also been taking Agnus Castus (which some people have said helps), whether its coincidence or not that my cycles have become regular I don't know, but I like to think I'm making a difference by taking them.
I was on Microgynon for 6 years. I am 24, don't smoke, drink very little. I also suffer from UTI's but I still BD every other day, making sure I go the toilet 20 minutes after. x
18/01/2014 at 09:13
Thought I would share my experience with you.....I am 27 and had been on the pill about 14 years. I stopped taking Microgynon in April 2013....we and my OH didn't start actively trying till July 2013. My cycles started being very irregular and heavy...meaning they went from 28 days to the longest 44 days. As you can imagine this was a nightmare when ttc and really messed with my head. I went to my Doctor who sent me for a scan to rule out PCOS and everything came back normal. My OH had a sperm test done and again that came back normal. My Doctor did however tell me that it could take up to 6 months for the pill to fully leave my system.
In order to shorten my cycles I started taking Agnus Castus in October and it brought my cycles straight down to 32 days and it brought my ovulation day down to cd19 from CD30. If your cycles are irregular I would recommend taking this as I bleieve it helped me out.
I got my BFP on the 4th of January and I am currently 6 weeks. Hang on in there. I know it's easier to say but I was losing hope but we got there in the end.
Good luck x
27/01/2014 at 17:49
28/01/2014 at 08:33
28/01/2014 at 08:34
28/01/2014 at 22:02
28/01/2014 at 22:16
29/01/2014 at 15:20
Hi there, what monitor did you buy? Was it the clear blue fertility monitor? If it is only showing you have high fertility and no peaks then I would think you aren't ovulating yet as that happened to my friend and she went to the doctor about it. He advised her to take some vitamins (can't remember which ones) to stimulate ovulation. The pill really does mess up the system more than you realise in some cases. I would suggest going to see your doctor hun xx
29/01/2014 at 15:32
Oh MotherPig, glad you got a period so you know where you are
The thing that frustrates me the most is when you speak to the Dr's about the pill affecting fertility, they swear it doesn't but then why do they tell you that it can take 6 months to come out of your system when you ask them once you start ttc but they don't tell you that before!
They should just be honest with people as it causes a lot of stress when it probably doesn't need to. I do understand that everybody is different but it must have some sort of effect on women as there are some many people that go on about it
29/01/2014 at 18:09
I did have the clear blue fertility one end of last year but didnt work for me as have no periods so sold it but now i just got the ones that give you smileys, the doc said to me just take folic acid and i have to take craberry to stop my uti's. But they said aslong as my period were regular on pill should be find off it so will start the tests tonight so if i get a smile i know it is working as before i just got the empty face woo, and i only started getting period symtpons this month b4 i had nothing, but yes they should tell you b4 goin on the pill they lie lol x
05/02/2014 at 09:49
Hey ladies i finally got a flashing smiley yesterday and one today but how often should we dtd because i have to becareful because my utis that i get any advice x
24/03/2014 at 15:00
Just a quick update I kept having high fertility on my montior stick things and never got peak in feb, I just had my second period so it was about 6 weeks apart which i suppose isnt to bad, I just brought more test sticks and will start testing from cd 14 just because i seem to get pains around this time, I think my cycles will go back down to monthly, I am being a lot helathier and vitamins every day and excerise.
Did any of you girls get pregnant after ur second cycle after pill, I hope it happens soon.
Any updates from anyone else x
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.